Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

White substance in the stool, constipation. Could this be due to the water?

At times it is a bit painful when I use the restroom. At time there are white specs/particles in my fecies everytime I use the restroom, its been happeneing for a few years now I am a bit concerned. When I was youger my brother and I used to drink from the local creek and I am figuring it has something to do with that.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
it is possible that it could be the water you took at the local creek that might bring the problem i would suggest you get your stool test for schistosoma ova and other parastic infections,
you should get it tested for increased mineral content, you also need to see if you have anal swelling which might lead you to release some whitish substance as well called hemorrhoids,
would suggest get seen by a specialist and be throughly checked up and given any medication to alleviate your symptoms.
hope to have answered your query
get well soon.
Answered: Mon, 4 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor